# SDR DALA1245233727

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 32,874 hours, 18,092 cycles
- Engine time: 18,091 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 521.45 Lbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT STA 521.45 LBL 24.75 HAS WEAR CROWN.  REPAIRED IAW SRM 53-00-52 REPAIR 4 .
